# SDR CALA2023111003322

- Difficulty date: November 8, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N37318
- Make and model: Boeing 737-8
- Aircraft serial: 67602
- Aircraft time: 40 hours, 21 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Transmitter
- Part number: 2492M62P03
- Part serial: ELW11730
- Condition: Leaking
- Location: Fuel Flow
- Part time: 44 hours, 24 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NUMBER 1 ENGINE FAILED AT FL370 PILOT SAID ALL THE LEFT ENGINE DISPLAY INDICATIONS STARTED FLASHING AND ABOUT A MINUTE LATER THE ENGINE ROLLED BACK TO IDLE THEN THEY SHUT IT DOWN. THEY SAID OIL PRESSURE SEEMED TO BE NORMAL. AND THEY NOTICED THE #1 ENGINE FUEL FLOW WAS 3.8 AND #2 WAS 2.4. ALSO MENTIONED THE LEFT TANK QUANITY WAS SIGNIFICANTLY LOWER THAN THE RIGHT. ADDED PICTURES OF FAULTS FOUND 2 BOLTS ON OUTPUT LINE OF FUEL FLOW TRANSMITTER LOOSE. TIGHTENED BOLTS TO SPECS IN AMM 73-31-01-400-801. TWO BOLTS WERE LOOSE ON FUEL FLOW TRANSMITTER ALL BOLTS, THREADS AND HELI COILS ON FUEL FLOW TRANSMITTER ARE INTACT AND BOLTS WERE TIGHTENED BACK TO SPECS TRANSMITTER, FU OFF 42-7331-9-0001 1730 ON 0000 TRANSMITTER, FU OFF 42-7331-9-0001 1730 ON 42-7331-9-0001 0972 REMOVED AND REPLACED #1 ENGINE FUEL FLOW XMITTER I.A.W. AMM 73-31-01-400-801-G00 PERFORMED ENGINE IDLE TEST. TEST PASSED. LEAK CHECK GOOD. PARTS USED: 42-7331-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1039422 SN OFF 1730.
